MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, CHINESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, CHINESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-45
Medical Device Problem Codes Leak/Splash (1354); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1: event site name: (b)(6) hospital.Event site address: no.(b)(6).Event site telephone: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported by the customer that during routine inspection the cs300 intra-aortic balloon pump(iabp) system's self-test revealed an excessively low positive motor pressure, causing the valve assembly leakage test to fail.There was no patient involved.
 
Additional Manufacturer Narrative
Updated fields: b4, e1 (initial reporter), g3, g6, h2, h6 (type of investigation, investigation findings, component codes, investigation conclusion), h11.Due to character limitation in e block: event site telephone: (b)(6).A getinge field service engineer (fse) was dispatched to evaluate the unit.The (fse) reported that after replacing the drive manifold, kit 5000 hr prevent maint and the pneumatic module assy, the device was tested and found to function normally, and was returned to the customer for use.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, CHINESE, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24243592
Report Number2249723-2026-0001044
Device Sequence Number8326911
Product Code DSP
UDI-Device Identifier10607567108575
UDI-Public(01)10607567108575
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-45
Device Catalogue Number0998-00-3023-45
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown